MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number ECH060040A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the gore® acuseal vascular graft delaminated post procedure.Reportedly, dr.(b)(6) stated that the acuseal delaminated and her could visualize it on ultrasound.It was reported that the physician determined the graft and access were compromised, so the patient was taken to surgery and revised the graft with another piece of acuseal.Reportedly the patient is ok.
 
Additional Manufacturer Narrative
Pending imaging evaluation-results will be provided in follow-up report.A review of the manufacturing records revealed that the lot met all pre-release specifications.Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Additional Manufacturer Narrative
Analysis of the production records showed that the lot met all pre-release specifications.Due to no device return, an engineering investigation could not be performed.Imaging evaluation could not be performed.
 
Event or Problem Description
On (b)(6) 2020, the patient received treatment in the upper arm for dialysis access with the gore® acuseal vascular graft.On (b)(6) 2022, it was observed by the physician, through ultrasound imaging that the gore® acuseal vascular graft had delamination.The physician states that the graft and access were compromised.The patient received a reintervention to revise the graft with another gore® acuseal vascular graft.The patient tolerated the procedure.

Brand Name
GORE® ACUSEAL VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14087366
Report Number2017233-2022-02860
Device Sequence Number17461876
Product Code DSY
UDI-Device Identifier00733132605354
UDI-Public00733132605354
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model NumberECH060040A
Device Catalogue NumberECH060040A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer03/23/2022
03/23/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/06/2022
07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale